MAUDE Adverse Event Report: ARTHREX, INC. UNIVERSAL GLENOID - BASEPLATE MEDIUM; SHOULDR PROSTH, REVERSE CONFIG

ARTHREX, INC. UNIVERSAL GLENOID - BASEPLATE MEDIUM; SHOULDR PROSTH, REVERSE CONFIG
Model Number UNIVERSAL GLENOID - BASEPLATE MEDIUM
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during an anatomical shoulder prosthesis with universal glenoid the base plate could not be implanted completely.The surgeon replaced the peripher and central screw without success.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.Update dw 31-jul-2025: further information was provided that the reported base plate was initially implanted four years ago.It was further reported that the patient underwent revision surgery 3 months ago where the inlay ar-9121-02 was revised.The patient continued to have issues and underwent the second revision on (b)(6) 2025.During the revision the initially reported event has been identified and the surgeon revised the base plate and 3 screws.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d6a, d9, g3, h3, h6.The complaint allegation is confirmed.Due to device contamination, only a visual evaluation was performed.Photographic evidence provided for device ar-9120-02, batch number 18.01883, showed chipping and nicks consistent with the implantation and explantation process.Based on the available information¿which may include the returned device (if applicable), photographs, videos, event descriptions, and any additional field data¿arthrex determined the most probable cause of the reported issue.The most likely root cause may be attributed to a patient-specific event, potentially involving bone remodeling or degradation over time, device wear, or loosening from the initial implantation, as well as anatomical changes following the initial surgery.

Brand Name
UNIVERSAL GLENOID - BASEPLATE MEDIUM
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22771546
Report Number1220246-2025-03396
Device Sequence Number13041563
Product Code PHX
UDI-Device Identifier00888867057357
UDI-Public(01)00888867057357(11)190501(17)240430(10)18.01883
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K142863
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model NumberUNIVERSAL GLENOID - BASEPLATE MEDIUM
Device Catalogue NumberAR-9120-02
Device Lot Number18.01883
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date07/23/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2025
Supplement Date Received by Manufacturer11/13/2025
Initial Report FDA Received Date08/11/2025
Supplement Report FDA Received Date11/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown